# SDR ASOA2012070901876

- Difficulty date: June 18, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,896 hours, 21,691 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200711
- Condition: Corroded
- Location: Bs 364
- Part time: 986,328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 364.00 IS HEAVILY CORRODED.    REMOVED FS 364.00 FRAME IAW SRM 51-42-06 AND 51-42-21.  DRILLED UP NEW FRAME IAW SRM 51-40-11.  INSTALLED NEW FRAME IAW SRM 51-42-06 & 51-41-21.
